File(s) under permanent embargo

Reason: This item is currently closed access.

Jump in adiabatic invariant at a transition between modes of motion for systems with impacts

journal contribution
posted on 15.08.2014, 09:40 by Igor Gorelyshev, Anatoly NeishtadtAnatoly Neishtadt
The one-dimensional motion of a particle between slowly moving reflecting walls in a slowly varying potential is considered. It is shown that standard adiabatic perturbation theory describes dynamics in the mode with impacts with the same accuracy as in the mode without impacts. An asymptotic formula for the jump of adiabatic invariant due to the change in mode of the motion is obtained.

History

School

  • Science

Department

  • Mathematical Sciences

Published in

NONLINEARITY

Volume

21

Issue

4

Pages

661 - 676 (16)

Citation

GORELYSHEV, I. and NEISHTADT, A., 2008. Jump in adiabatic invariant at a transition between modes of motion for systems with impacts. Nonlinearity, 21(4), pp.661-676.

Publisher

© IOP Publishing Ltd and London Mathematical Society

Version

NA (Not Applicable or Unknown)

Publication date

2008

Notes

This item is Closed Access.

ISSN

0951-7715

Language

en

Usage metrics

Keywords

Exports